MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 13X15 H6 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL IMPLANT MOBIC M ST 13X15 H6 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3356
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a revision surgery was performed to address device migration.The initially implanted mobi-c device was removed.A second mobi-c device was installed, but the surgeon removed it because it was not aligned properly in the disc space because of either a vertebral body defect or aggressive drilling of the endplate.The surgeon decided to install a fusion construct instead of the mobi-c device at that level.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Inspection the returned device was sent to an external lab for analysis.The device was found to be within specification.Device wear is consistent with being implanted for a very short duration.No damage was detected.Potential cause the root cause was unable to be determined.This event could possibly be attributed to improper alignment during implantation.Dhr review per dhr review, the part was likely conforming when it left zimmer biomet control.Device use these devices are used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
IMPLANT MOBIC M ST 13X15 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key11089938
Report Number3004788213-2020-00240
Device Sequence Number16827133
Product Code MJO
UDI-Device Identifier03662663000017
UDI-Public(01)03662663000017(17)230701(10)5321849
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Catalogue NumberMB3356
Device Lot Number5331138
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR
Patient SexMale